| Catalog Number |
110-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side textured mammary implant.Healthcare professional later reported left implant was completely ruptured.Device has been explanted.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture-breast: observed, one opening assessed as surgical impact opening (shell thickness within specification).Anxiety - product/ procedure- breast: unable to observe since it is not related to the device.Additional observations: creases are observed.Red particles were observed on the device.Stress marks are observed assessed as non-penetrating nick.No further actions are required since no issue in the manufacturing of the device is observed.